# SDR SWAA2024111847185

- Difficulty date: October 10, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RBL 22 STA 767 + 10' SHIELD WITH MULTIPLE CORROSION SPOTS.<[01] REMOVED AND REPLACED AFT CARGO FLOOR STRUCTURE SHIELD FROM STA 767 TO STA 787 RBL 22 PER SRM 51-40-02-0G-0 AND DWG #146A0081.;[02] VERIFIED STEP 1;[03] ALL TASK STEPS C/W
